Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen lips, rashes, bumps on hands. Reason?


I have AEC count of 850 and as per doctors prescription we are taking medication since 3 days, but today when i woke up i see my lips swollen and lot of red rashes and little bumps on my hands and body, hesitating to go to office. Please advise if this is a cause of concern or will it goes off. We are scared that this should not result into unexpected situation, is having AEC around 850 is threatneing one, does it result in anyting else. Thanks in advance.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

AEC count indicates Absolute Eosinophils Count. Eosinophils are type of cells which increase in allergic phenomenon in the body. They are also increased in presence of worms in the body.
Normal value should be less than 350 cells/microL.

The symptoms you have mentioned are due to allergic reaction and needs urgent medical attention. Antihistaminic medicines are needed immediately and if clinical examination suggests, steroids in injectable form can be needed.

I would suggest you that you should go to the Emergency Department and get yourself clinically examined.

I hope this is helpful to you.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor